Doctor insights on:
Take Bp Med
Why is it important to take BP med same time each day? By taking it at various times, can this cause readings to be up or down?
Exactly: The goal is for smooth BP control throughout the 24 hours. Many meds are intended for once a day use. By changing the time you take them, you introduce a variable that you don't want. ...Read more
I have diabetes , i take metaformin 500 mg can I stop this med any time, lisinopril for bp, pressure fluctuate if i take BP med, can I stop any tim?
Medication : It is very important to take your medications as instructed by your doctor. Yes, you can stop these medications at anytime, but it is best to discuss your concerns about taking these meds with your doctor. Good luck. ...Read more
41 female smoker I take BP med press good what are the risks forme getting heart disease or heart attack Is it common had reg strs test blood all good?
Began as discomfort in left elbow. Tender with pain in arm muscles when I use arm. Age 66. Good health. Take BP med. Shoulder bursitis history. Heart?
I take BP med lisinopril 10 mg.Can i take a multi with c, d3, k, thiamin, ribo, niacin, b6b12, biotin, pantothenic acid, cal, iod, mag, zinc, manganese, chromium, +?
Started taking Invokana.Blood pressure is 130/56. In 2 hrs I'm to take BPmed. Is it going to be ok to take my BP med when invokana has got my BP down.
Yes, but . . .: Blood pressure (BP) medications work to lower your BP. Most last only a day or so, while some need to be taken several times a day. Just because your BP came down doesn't mean that you can stop taking med. In fact, if you skip/miss a dose, chances are that your BP will go back up. However, think of BP like Goldilocks. You don't want it too high (stroke, heart/kidney failure etc) OR too low either. ...Read more
Doctor is weaning me off of Metoprolol with the aid of coversyl. I will then take another BP med. Is this common & will it work? Any side effects?
Depends: Depends on the dose of metoprolol you were taking, the formulation (i.e. short vs. long acting), and the duration you were on the metoprolol. The two parameters to monitor include the blood pressure and heart rate. Weaning too fast, may result in a faster heart rate, or even palpitations. The blood pressure response varies from patient to patient. Call 911 if chest pains, dizziness, breathless ...Read more
High blood pressure take readings 4 times a day they are 125/53 , 115/47 and goes up to 174/91 take 2 diff BP med. What is cause?
Your baseline: Pressures are normal. The sudden increase in pressure comes from the stress of worrying about blood pressure. Your medications are useless. Poor diet can make a difference to the way that your brain reacts to stress. Stop worrying about blood pressure and look to your diet. ...Read more
If BP is 104/48 with 5 mg lisiniprol and 117/70 without medication. Do I have to even take med after des?
Depends : On why you were given the rx: but it seems to me , not likely. Speak with the prescriber. ...Read more
2 week trial: You could try a 2 week trial of an over-the-counter medication such as omeprazole. However, if symptoms persist or recur, a visit to a gastroenterologist might be the best approach. ...Read more
Try eating first: Then take another.Get a more detailed answer ›
Yes: There is some good evidence that Erythromycin (EES) the antibiotic can help with gastroparesis. Also, Hycoscyamine (Levsin) is sometimes tried. It's a medicine usually used in Irritable Bowel Syndrome that is Constipation predominant, but it generally acts like a bowel stimulant. I'm sure there are other medicines that could work, but these are 2 that i've used. ...Read more
My wife pressure read 110/60 she takes med is this a safe reading and should she take her med with this kind of reading?
What kind of med?: A BP of 110/60 could be fine for your wife, although a diastolic of 60 is getting a bit low. What kind of medication is she taking? What conditions does she have? If she's typically hypertensive, she may need to have her dose adjusted. Please contact her own physician, who knows her and can advise you better. ...Read more
Every time i take a med, i get a hive or two, about 2-3hrs later. doesn't matter which med, they're all unrelated. why do ALL meds trigger this?
Cause and Effect: That means one must prove the hives are caused by the meds. If a person gets a hive or two, 2-3 hours after taking any one of the thousands of meds available, then that can be evidence that the hives are NOT caused by the meds, because the meds are so different. If one takes several meds over the day, and notices a hive 4 times a day, she may just have mild chronic urticaria unrelated to the meds. ...Read more
I take seroxat i don t know why i feel angry since i read that seroxat isn t the good med so i need to know if i can take somthing else more beter?
Is paroxetine: It is a good med. What you need to think about is how you feel, not what you read. Stuff you read is not always true. If the medicine is working for you it is good. If it is not then you need to visit your doctor again! ...Read more
Have high colest totals almost 800 with no good colest aller to nicin is there another med I can take. I've watched my diet and exercise need help?
Am 20 years i take medicine (cyclo proganova) my periodoesn't come normally at all without med it don't come is there other solutions for my condition
Irregular periods: The most common reason for irregular periods, other than pregnancy, is not ovulating (releasing an egg). There are a number of reasons this could happen and if it continues, a discussion with your ob/gyn would be helpful as well as some blood tests and possibly an ultrasound. ...Read more
Not enough: Diabetes management can be complicated and you need to be properly treated. It required combination of diet control, medication and exercise. Just because you take meds doesn't mean that your blood sugar will always be normal. It also depends on what you eat, how much movement you are doing. It's also possible you might need more pills or Insulin to control the numbers.Only your doc can know this. ...Read more
Depends: The treatment depends on the cause. For example, viral ge can cause diarrhea and you should "starve a virus" with clear liquids for 24 hours than slowly increase to soft foods and "brat" diet. If you take meds to stop the diarrhea in that case, you may retain the virus in your system. Bacterial causes may need antibiotics. Try the viral tx as above, if no relief, see a dr. For definitive dx. ...Read more
Depends on the med: Different meds are associated with more or less severe withdrawal effects. So with some meds you can see withdrawal effects earlier. But a rough rule of thumb is that withdrawal effects begin after you have gone for 1.5 to 3 half lives off the medicine (you can look up half lives for many medications on the internet). ...Read more